# SDR QXEA2020012900065

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,399 hours, 32,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PHOTO STRIP IN ROW 2 ED CAME OFF. REMOVED FROM SERVICE. RE-SECURED EMERGENCY PHOTO STRIP IN ROW 2 AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
